Previous |  Up |  Next


Title: The heat and adjoint heat potentials (English)
Author: Dont, Miroslav
Language: English
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 105
Issue: 2
Year: 1980
Pages: 199-203
Category: math
MSC: 31B15
idZBL: Zbl 0417.31007
idMR: MR573112
DOI: 10.21136/CPM.1980.118061
Date available: 2009-09-23T09:03:37Z
Last updated: 2020-07-29
Stable URL:
Reference: [1] J. Král: Hölder-continuous heat potentials.Accad. Nazionale dei Lincei, Rend. Cl. di Sc. fis., mat. e nat., Ser. VIII, vol. LI (1971), 17-19. MR 0308593
Reference: [2] J. Král: Removable singularities of solutions of semielliptic equations.Rendiconti di Mat. (4) vol. 6 (1973), Ser. VI, 1-21. MR 0355289
Reference: [3] S. Mrzena: Ѕpojitost tepelných potenciálů.(Continuity of heat potentials), Thesis 1974.
Reference: [4] S. Mrzena: Continuity of heat potentials.(to appear).


Files Size Format View
CasPestMat_105-1980-2_8.pdf 762.7Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo